# SDR UALA2011072503789

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,242 hours, 11,808 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 62
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING EXHAUST FAN IS INOPERATIVE.  REPLACED EXHAUST FAN, NO HELP.  SUSPECT VIB MONITOR. AOG P5719 FOR MONITOR.  ACCOMPLISHED OPTIONAL VIBRATION MONITOR RESET. OPS CHECKED GOOD.
